# SDR 96ZZZM186

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: St 6865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND BOTTOM FLANGE OF RIB CRACKED ABOVE STRINGER 5, STATION 6865.  STOPPED DRILLED CRACKS PER SRM 51-10-01 AND REPAIRED PER SRM 57-10-15, FIGURE 2 SHEET, 1 AND FIGURE 1, SHEET 3.  (M)
